RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Zametki, 1968, Volume 3, Issue 1, Pages 77–84 (Mi mz6654)  

This article is cited in 1 scientific paper (total in 1 paper)

Beste Approximation von Elementen eines nuklearen Raumes

A. A. Zakharov

V. A. Steklov Institute of Mathematics, Sverdlovsk Branch of the Academy of Sciences of USSR

Abstract: We show that
$$ |f(x)-V_{n,m}(f,x)|\leqslant\frac C{m+1}\sum^n_{k=n-m}E_k[1+\ln(1+\frac{n-m}{k-n+m+1})], $$
for every continuous function with period $2M$, where $C$ is an absolute constant and $0\le m\le n$, and we then apply this bound.

Full text: PDF file (407 kB)

English version:
Mathematical Notes, 1968, 3:1, 45–49

Bibliographic databases:

UDC: 517.5
Received: 24.07.1967

Citation: A. A. Zakharov, “Beste Approximation von Elementen eines nuklearen Raumes”, Mat. Zametki, 3:1 (1968), 77–84; Math. Notes, 3:1 (1968), 45–49

Citation in format AMSBIB
\Bibitem{Zak68}
\by A.~A.~Zakharov
\paper Beste Approximation von Elementen eines nuklearen Raumes
\jour Mat. Zametki
\yr 1968
\vol 3
\issue 1
\pages 77--84
\mathnet{http://mi.mathnet.ru/mz6654}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=225081}
\zmath{https://zbmath.org/?q=an:0205.37302}
\transl
\jour Math. Notes
\yr 1968
\vol 3
\issue 1
\pages 45--49
\crossref{https://doi.org/10.1007/BF01386965}


Linking options:
  • http://mi.mathnet.ru/eng/mz6654
  • http://mi.mathnet.ru/eng/mz/v3/i1/p77

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. M. G. Magomed-Kasumov, “Approximation Properties of de la Vallée-Poussin Means for Piecewise Smooth Functions”, Math. Notes, 100:2 (2016), 229–244  mathnet  crossref  crossref  mathscinet  isi  elib
  • Математические заметки Mathematical Notes
    Number of views:
    This page:148
    Full text:74
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020